Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 23, 2010, 5:44 AM CDT for Richland County, Wisconsin. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 5:44 AM CDT (10:44 UTC)
- Expired
- Jun 23, 2010, 9:38 AM CDT
- In force
- 4 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Richland County, WI
The radar
The La Crosse radar (KARX), 90 km from the middle of the area, began a volume at 10:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:46 AM CDT | FLASH FLOOD | 3 N Richland Center, WI | REPORTS OF NUMEROUS LANDSLIDES ACROSS RICHLAND COUNTY...ALONG HIGHWAY AS WELL AS HIGHWAY 171 |
| Jun 23, 7:00 AM CDT | FLASH FLOOD | 3 E Viola, WI | WATER OVER COUNTY ROAD MM NEAR INTERSECTION OF HIGHWAY 56. CELL PHONE IMAGE SENT IN VIA BROADCAST MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3187 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
686
WGUS53 KARX 231044
FFWARX
WIC103-231630-
/O.NEW.KARX.FF.W.0006.100623T1044Z-100623T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
544 AM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
RICHLAND COUNTY IN SOUTHWEST WISCONSIN...
* UNTIL 1130 AM CDT
* AT 544 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
THE WARNED AREA. UP TO 2 INCHES OF RAIN FELL ACROSS RICHLAND
COUNTY WITH REPORTS OF MUDSLIDES TAKING PLACE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RICHLAND
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4317 9020 4320 9025 4320 9029 4321 9031
4319 9043 4321 9048 4321 9056 4319 9060
4318 9067 4356 9066 4356 9031 4356 9019
4317 9019
$$
HALBACH3 follow-up statements
176
WGUS73 KARX 231141
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
641 AM CDT WED JUN 23 2010
WIC103-231630-
/O.CON.KARX.FF.W.0006.000000T0000Z-100623T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-
641 AM CDT WED JUN 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND COUNTY UNTIL
1130 AM CDT...
AT 640 AM CDT...RAIN HAD ENDED ACROSS THE COUNTY...BUT MUDSLIDES
HAVE BEEN REPORTED ACROSS PORTIONS OF RICHLAND COUNTY WHICH HAVE
CLOSED PORTIONS OF HIGHWAY 56 AND 171.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RICHLAND
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4317 9020 4320 9025 4320 9029 4321 9031
4319 9043 4321 9048 4321 9056 4319 9060
4318 9067 4356 9066 4356 9031 4356 9019
4317 9019
$$
HALBACH013
WGUS73 KARX 231239
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
739 AM CDT WED JUN 23 2010
WIC103-231630-
/O.CON.KARX.FF.W.0006.000000T0000Z-100623T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-
739 AM CDT WED JUN 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RICHLAND COUNTY UNTIL
1130 AM CDT...
AT 738 AM CDT...FLOODING CONTINUES TO BE REPORTED ACROSS PORTIONS OF
RICHLAND COUNTY WITH CREWS WORKING ON CLEARING EARLIER MUDSLIDES.
NO ADDITIONAL RAINFALL IS EXPECTED WITHIN THE NEXT FEW HOURS WHICH
WILL HELP THE FLOOD WATERS TO RECEDE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...RICHLAND
CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4317 9020 4320 9025 4320 9029 4321 9031
4319 9043 4321 9048 4321 9056 4319 9060
4318 9067 4356 9066 4356 9031 4356 9019
4317 9019
$$
HALBACH954
WGUS73 KARX 231438
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
938 AM CDT WED JUN 23 2010
WIC103-231448-
/O.CAN.KARX.FF.W.0006.000000T0000Z-100623T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND WI-
938 AM CDT WED JUN 23 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RICHLAND COUNTY IS
CANCELLED...
AT 930 AM...THE RICHLAND SHERIFF DEPARTMENT AND EMERGENCY MANAGEMENT
REPORTED NO MORE PROBLEMS ASSOCIATED WITH FLOODING OR MUD SLIDES. AS
A RESULT...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR RICHLAND
COUNTY.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4317 9020 4320 9025 4320 9029 4321 9031
4319 9043 4321 9048 4321 9056 4319 9060
4318 9067 4356 9066 4356 9031 4356 9019
4317 9019
$$
BOYNEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:18 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 23, 3:18 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
318 AM CDT WED JUN 23 2010
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
FORECAST CONCERNS THIS PACKAGE...SHRA/TSRA...SEVERE/HEAVY RAIN
THREAT TODAY...SHRA/TSRA CHANCES AGAIN FRI NIGHT.
06Z DATA ANALYSIS HAD AN AREA OF LOW PRESSURE OVER SOUTHWEST MN
WITH A TROUGH TO THE SOUTHWEST TO SOUTHEAST NEB/CO. WV IMAGERY
SHOWED RATHER STRONG TROUGHING MOVING INTO NEB/SD...WITH SEVERAL
PIECES OF SHORTWAVE ENERGY MOVING EAST INTO THE REGION. 3HR
PRESSURE FALLS OF 1 TO 3 MB/3HRS FROM WESTERN MN TO EASTERN IA AHEAD
OF THE SHORTWAVES/TROUGH. THIS...ALONG WITH A VERY MOIST /PW VALUES
AROUND 2 INCHES/ AND UNSTABLE /MU CAPE OF 2K-3K J/KG/ BEING
ADVECTED NORTH ON A 40KT 850MB JET RESPONSIBLE FOR A VERY LARGE AREA
OF TSRA ACROSS NORTHERN IA/SOUTHERN MN/SOUTHWEST WI. RAIN AMOUNTS
OF 2 TO 4 INCHES HAD ALREADY FALLEN OVER PARTS OF NORTH-CENTRAL IA.
NO BIG ERRORS SEEN WITH 23.00Z MODEL INITIALIZATIONS...WITH
SOLUTIONS RATHER SIMILAR FOR TODAY THROUGH FRI NIGHT. DPROG/DT OF
500MB HGTS AT 23.00Z SHOWED MODEL RUNS OF 21.00Z AND 22.00Z VERIFIED
QUITE WELL ACROSS NOAM...WITH CONVERGENCE TOWARD A COMPROMISE OF
EARLIER RUNS. ECMWF WITH THE BETTER RUN-TO-RUN CONSISTENCY. THRU
36HRS MODELS HAVE TRENDED A BIT WEAKER WITH THE NEXT TROUGHING INTO
OR/WA AND A BIT FASTER WITH THE TROUGHING INTO THE EASTERN GREAT
LAKES. BETTER RUN-TO-RUN CONSISTENCY TO ECMWF. FOR 36-84HRS MODELS
SLOWLY CONVERGING TOWARD A COMPROMISE OF THEIR EARLIER RUNS ON
STRENGTH/TIMING OF FEATURES. ECMWF AGAIN WITH THE BETTER RUN-TO-RUN
CONSISTENCY. CHECK OF OBS VS. MODEL DATA AT 06Z SHOWED MODELS A BIT
WEAK WITH THE SOUTHWEST MN LOW. NAM/GEM/ECMWF BETTER THAN GFS WITH
THE SFC DEW POINTS ACROSS THE REGION. MODELS STRUGGLING WITH 00Z-06Z
PRECIP ACROSS THE REGION...HOWEVER ECMWF THE CLOSEST ON LOCATION BUT
ON THE LIGHT SIDE WITH AMOUNTS. LOCAL/REGIONAL RUC/WRF MODELS WITH
SOME BETTER DEPICTIONS OF THE PRECIP ACROSS THE REGION EARLY THIS
MORNING. OVERALL...FAVORED A BLEND OF THE LOCAL/REGIONAL RUC/WRF
MODELS FOR TODAY...THEN A MODEL BLEND LEAD BY ECMWF FOR TONIGHT THRU
FRI NIGHT. WITH SOME BETTER MODEL CONSENSUS...FCST CONFIDENCE
AVERAGE THIS CYCLE.
IN THE SHORT TERM...STRONGEST OF THE LOWER LEVEL THERMODYNAMIC
FORCING WILL PUSH EAST OF THE FCST AREA THRU THIS MORNING...WITH THE
LOWER LEVEL TROUGH AXIS PASSING BY 18Z. UNTIL IT DOES...850MB
TRANSPORT OF THE MOIST/UNSTABLE AIRMASS MENTIONED ABOVE...ALONG
WITH PV ADVECTION AHEAD OF THE MID LEVEL TROUGH AND DIVERGENCE UNDER
THE RIGHT ENTRANCE REGION OF A 90-110KT 300MB JET WILL CONTINUE TO
FUEL WIDESPREAD SHRA/TSRA. MANY OF THESE WILL REMAIN CAPABLE OF
RAINFALL RATES OF 1 TO 2 INCHES/HR. BULK OF THE FORCING/LIFT WILL
BE OVER THE AREA THRU ABOUT 15Z...WITH THE LIFT WANING/EXITING AFTER
15Z. RAISED RAIN CHANCES FOR THIS MORNING INTO THE 70 TO 100 PERCENT
RANGE. MID LEVEL TROUGH REMAINS WEST OF THE FCST AREA THRU 00Z. WITH
AREA STILL AHEAD OF THIS FEATURE AND SOME LINGERING LOWER LEVEL
FORCING/LIFT...CONTINUED A SHRA/TSRA CHANCE THRU THIS AFTERNOON...
HIGHEST OVER THE EAST END OF THE FCST AREA. MID LEVEL TROUGH
AXIS PASSES THIS EVENING. DEEPER MOISTURE AND LOWER LEVEL FORCING
WELL EAST OF THE AREA BY 00Z AS HIGH PRESSURE AND A DRIER LOW LEVEL
AIRMASS MOVES IN BEHIND THE DEPARTING LOW/TROUGH. LEFT TONIGHT DRY
WITH 850-700MB SUBSIDENCE SPREADING ACROSS THE AREA. DRIER HIGH
PRESSURE AND SHORTWAVE RIDGING BUILD ACROSS THE REGION FOR THU THRU
FRI. SOME MOISTURE BEGINS TO RETURN FOR LATER FRI...BUT MODELS A
BIT INCONSISTENT WITH THIS. WILL LEAVE FRI DRY FOR NOW. MORE
CONSISTENT SIGNAL FOR STRONGER 850MB MOISTURE TRANSPORT/THETA-E
CONVERGENCE TO SPREAD INTO THE AREA FRI NIGHT...AHEAD OF THE NEXT
TROUGH MOVING THRU THE NORTHERN ROCKIES AND SFC-850MB TROUGH MOVING
ACROSS THE NORTHERN PLAINS. STRONGER FORCING APPEARS TO BE OVER
NORTHERN MN/WI...MAINLY NORTH OF A WARM FRONT EXPECTED TO LAY
ACROSS SOUTHERN MN/CENTRAL WI. HIGHEST SHRA/TSRA CHANCES FOR FRI
NIGHT ALREADY ALIGNED ACROSS THE NORTHEAST HALF OF THE FCST AREA AND
APPEAR WELL TRENDED.
FAVORED A BLEND OF NUMERICAL TEMP GUIDANCE FOR MUCH OF TODAY THRU
FRI NIGHT. WITH INCREASING SOUTHERLY FLOW AND PARTLY CLOUDY/MOSTLY
SUNNY SKIES EXPECTED FRI...DID FAVOR WARMER OF GUIDANCE HIGHS FOR
FRI.
.LONG TERM...SATURDAY THROUGH TUESDAY
NOT MUCH TIME SPENT DIGGING INTO DAY 4-7 PORTION OF FCST AGAIN THIS
CYCLE. 23.00Z MEDIUM RANGE MODELS REMAIN CONSISTENT WITH BRINGING A
SHORTWAVE TROUGH AND SFC TROUGH/FRONT ACROSS THE REGION SAT...WITH
ANOTHER ONE CENTERED ON SUN. FCST GRIDS CARRY SHRA/TSRA CHANCES FROM
SAT THRU SUN NIGHT AND THIS APPEARS WELL TRENDED. POTENTIAL FOR MORE
STRONG TO SEVERE TSRA AND HEAVY RAINS THESE PERIODS. PLENTY OF TIME
TO REFINE THE DETAILS OF THIS. DRIER NORTHERLY FLOW AND CANADIAN
HIGH PRESSURE SLATED TO BUILD IN FOR MON/TUE...WITH DRY FCST THESE
DAYS LOOKING WELL TRENDED FOR NOW. WARM TEMPS SAT WITH A SLOW
COOLING TREND THROUGH TUE LOOKS WELL TRENDED AS WELL...WITH NO
CHANGES MADE TO FCST GRIDS BEYOND SAT.
&&
.HYDROLOGY...FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MOST OF THE
SOUTHERN 2/3 OF THE FCST AREA THROUGH 18Z. FLASH FLOOD WARNINGS
ALREADY POSTED FOR SEVERAL COUNTIES WHERE RADAR/OBS INDICATE AS MUCH
AS 2 TO 3 INCHES OF RAIN HAD FALLEN AS OF 08Z. AS OF 08Z...TSRA
CAPABLE OF 1 TO 2 INCHES OF RAIN/HR OVER MUCH OF THE SOUTHERN 2/3 OF
THE FCST AREA. HEAVIEST OF CONVECTION EXPECTED TO BE EAST OF THE
AREA BY 18Z...WITH TIMING OF WATCH LOOKING GOOD AT THIS TIME.
&&
.AVIATION...TODAY AND TONIGHT
COMPLICATED WEATHER SCENARIO WITH AVIATION CONCERNS EARLY THIS
MORNING...AS A STRONG INTERACTION BETWEEN THE LOW LEVEL JET/MOISTURE
RETURN AND A WEST TO EAST RUNNING SFC BOUNDARY RESULTS IN EAST
MOVING BANDS OF SHRA/TS. HEAVY RAIN...WITH REDUCTIONS IN VSBY WILL
RESULT...AS LOW AS 1-2SM AT TIMES. IN ADDITION...THERE COULD BE
BOWING SEGMENTS WITH THE STRONGER STORMS...LEADING TO A THREAT FOR
STRONG AND GUSTY WINDS THAT COULD IMPACT KRST/KLSE THROUGH 10Z. BY
12Z...THIS THREAT SHOULD BE GONE...ALTHOUGH THE SHRA/TS WILL
CONTINUE THROUGH MOST OF THE MORNINGS HOURS. A FRONTAL PASSAGE THIS
MORNING WILL LEAD TO A SHIFT TO NORTHWEST WINDS...WHICH COULD BE
FAIRLY BREEZY THIS AFTERNOON. HIGH PRESSURE THEN BUILDS IN
TONIGHT...WHICH SHOULD RESULT IN SOME CLEARING SKIES. IT DOESN/T
APPEAR THAT WINDS WILL LIGHTEN UP ENOUGH/DECOUPLE TO WHERE DENSE FOG
WOULD BE A CONCERN AT KLSE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 1 PM THIS AFTERNOON FOR WIZ041-
WIZ042-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH UNTIL 1 PM THIS AFTERNOON FOR MNZ086-
MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...FLASH FLOOD WATCH UNTIL 1 PM THIS AFTERNOON FOR IAZ008-
IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...RRS
AVIATION..........RIECKHazardous weather outlook, Jun 23, 4:38 AM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 438 AM CDT WED JUN 23 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-241100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU- LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU- VERNON-WABASHA-WINNESHIEK-WINONA- 438 AM CDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS MORNING ALONG AND SOUTH OF INTERSTATE 90. THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF THE AREA THIS MORNING. THOUGH THE THREAT IS DECREASING...A SEVERE STORM CAPABLE OF DAMAGING WINDS OR A BRIEF TORNADO REMAINS POSSIBLE THROUGH ABOUT 9 AM. LOCALLY HEAVY RAINS REMAIN POSSIBLE AS WELL...MAINLY FOR LOCATIONS EAST AND SOUTH OF LA CROSSE. A CHANCE OF THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED WITH ANY POSSIBLE STORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA FROM FRIDAY NIGHT THROUGH SUNDAY. THOUGH DETAILS ARE FAR FROM CERTAIN...IT APPEARS THERE MAY BE A THREAT OF SEVERE WEATHER WITH A FEW OF THE STORMS LATE FRIDAY NIGHT AND SATURDAY MORNING...AND AGAIN SUNDAY AFTERNOON. THE MAIN THREATS WOULD BE DAMAGING WINDS...LOCALLY HEAVY RAINS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION COULD STILL BE NEEDED THROUGH ABOUT 9 AM THIS MORNING. WITH HEAVY RAINFALL HAVING OCCURRED OVER PARTS OF THE AREA AND STILL POSSIBLE THIS MORNING...ANY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. RRS
In the hours before
Local storm report, Jun 23, 4:01 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
401 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HEAVY RAIN AUSTIN 43.67N 92.97W
06/23/2010 M2.60 INCH MOWER MN BROADCAST MEDIA
RAINFALL AMOUNT OVER LAST 6 HOURS.
&&
ADAMSLocal storm report, Jun 23, 4:03 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
403 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND GST WAUKON 43.27N 91.48W
06/23/2010 E45 MPH ALLAMAKEE IA LAW ENFORCEMENT
&&
ADAMSLocal storm report, Jun 23, 4:13 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND GST DICKEYVILLE 42.63N 90.59W
06/23/2010 M45 MPH GRANT WI EMERGENCY MNGR
&&
HALBACHLocal storm report, Jun 23, 4:21 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
421 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG 1 S DICKEYVILLE 42.61N 90.59W
06/23/2010 GRANT WI EMERGENCY MNGR
TREE DOWN ACROSS WEST LANE
0420 AM TSTM WND GST HAZEL GREEN 42.53N 90.44W
06/23/2010 M50 MPH GRANT WI EMERGENCY MNGR
&&
HALBACHLocal storm report, Jun 23, 4:51 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM TSTM WND DMG 8 SW HAWKEYE 42.86N 92.06W
06/23/2010 FAYETTE IA LAW ENFORCEMENT
TREE DOWN...WINDOWS BROKEN...PROPANE LEAK AT RESIDENCE.
&&
RIECKLocal storm report, Jun 23, 5:11 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
511 AM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 2 NW ARLINGTON 42.77N 91.70W
06/23/2010 FAYETTE IA BROADCAST MEDIA
2 HOG CONFINEMENT BUILDINGS WITH ROOFS CAVED IN ON 45/G.
AVENUE. TIME ESTIMATED BASED ON RADAR.
&&
HALBACHThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:13 AM CDT | Severe Thunderstorm Warning | ARX | Vernon | 52 min |
| Jun 23, 2:44 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 61 min |
| Jun 23, 3:26 AM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland, Vernon | 32 min |
| Jun 23, 4:07 AM CDT | Severe Thunderstorm Warning | ARX | Grant | 24 min |
| Jun 23, 6:26 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 26 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Richland, Vernon | 36 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Crawford, Vernon | 26 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Crawford | 52 hr |
| Jun 23, 7:16 AM CDT | River Flood Warning | ARX | Crawford | 36 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.